# SDR FPI2012F00011

- Difficulty date: June 29, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N2437S
- Make and model: Cessna 210L
- Aircraft serial: 21061281
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ST714A
- Part serial: 6110526
- Condition: Cracked
- Location: Engine
- Part time: 1,180 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, COMPRESSION TEST, LEAK CHECK WITH SOAPY WATER FOUND A CRACK IN CYLINDER HEAD FROM TOP OF SPARK PLUG HOLE TO INTAKE VALVE.  REPLACED WITH NEW CYLINDER ASSY.
